# SDR AALA202512087262

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 34,013 hours, 13,831 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARMING LEVER VERY LOOSE, MAINTENANCE RE-TIGHTENED L2 DOOR ARM/DISARM SQUARE HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
